# SDR HNAA2014101300286

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,638 hours, 71,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY EXIT SIGN DOES NOT ILLUMINATE AND ROWS 1 AND 4 EXIT LIGHTS ONLY REMAIN ILLUMINATED FOR FIVE SECONDS.  R & R EMERGENCY LIGHT BATTERIES IAW WC 33-50-05R. OPS CHECKED GOOD. OK FOR SERVICE AT THIS TIME.
